# SDR MWEA010478

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 99115811
- Condition: Misinstalled
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR BEAM NR 3 BELOW HANDLE HAS B.N. NUTS AND RIVETS INSTALLED WITH INCORRECT PITCH DISTANCE IN SEVERAL PLACES.   REMOVED INNER SKIN, REMOVED RIGHT AND LEFT STOP PADS AND RIGHT AND LEFT FRAME, REMOVED STIFFNER, LOCATED AND DRILLED NEW BEAM, INSTALLED RIGHT AND LEFT FRAME, INSTALLED STIFFNER AND BEAM.
